# SDR AALA202104019020

- Difficulty date: March 25, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL AT STA 324 AND LBL 45.6, MEASURING L=0.75 IN, D=0.04 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05-1.
